# SDR ASOA20120206012

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 145896
- Aircraft time: 19,290 hours, 11,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL CORRODED AS MARKED FROM FRAME 24 TO 26.  R & R SILL.
